Guide :

Bupropion for 10 weeks should I increase?

My situation is complicated..I have stage 4 breast cancer..I started 75 mg twice a day of generic wellbutrin..bupropion..I have been feeling sad and asked the Nurse practitioner if after 10 weeks if I should keep it the same 150 mg a day..she said I could take 2..150 in the morning and one at night..total of 225.. I am nervous to take too much..I am also receiving radiation for Cancer..for 2 weeks..should I continue to take 150 mg a day?

Research, Knowledge and Information :


Bupropion: Drug Uses, Dosage, Side Effects - Drugs.com


Talk to your doctor if you are having trouble quitting after you have used Zyban for at least 7 weeks. ... bupropion may increase ... bupropion should be ...
Read More At : www.drugs.com...

Bupropion: MedlinePlus Drug Information


Your doctor will probably start you on a low dose of bupropion and gradually increase your dose. It may take 4 weeks or longer ... you should know that bupropion may ...
Read More At : medlineplus.gov...

NAMI: National Alliance on Mental Illness | Bupropion ...


Bupropion (Wellbutrin) ... days and then twice daily for 7 to 12 weeks. You should not take more than ... that contains bupropion since this may increase your risk ...
Read More At : www.nami.org...

Bupropion - FDA prescribing information, side effects and uses


The patient should be monitored for 2 weeks or until 24 hours after the ... Dosage increase of Bupropion may be necessary ... Bupropion should be used with ...
Read More At : www.drugs.com...

Bupropion - Wikipedia


A typical bupropion treatment course lasts up to twelve weeks, ... The drug label advises that bupropion should not be ... (decrease of bupropion and increase ...
Read More At : en.wikipedia.org...

Wellbutrin (Bupropion Hcl): Side Effects, Interactions ...


The patient should be monitored for 2 weeks or until 24 hours after the last dose of ... Bupropion produced an increase in chromosomal aberrations in 1 of 3 in ...
Read More At : www.rxlist.com...

"Psychiatric Medications: Bupropion." - What Meds?


Psychiatric Medications. Bupropion Brand Name: ... Wellbutrin's effects can usually be felt in one to four weeks. ... can increase bupropion levels and lead to drug ...
Read More At : whatmeds.stanford.edu...

Why would Bupropion take several weeks to kick in? (Depression)


Why would Bupropion take several weeks to ... it's odd that bupropion should take several weeks to exert an effect when peak ... sustained increase in 5-HT ...
Read More At : bluelight.org...

Increasing Dosage? - Wellbutrin (bupropion) - The Depression ...


Increasing Dosage? ... do i have to wait other weeks ,or increase my dose to 450 , ... just ask him if he thinks you should increase your dosage.
Read More At : www.depressionforums.org...

Loading ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.bonoandu2.com || Terms of Use || Contact || Privacy Policy
Load time: 0.0214 seconds